# SDR F3LA2010031000364

- Difficulty date: March 4, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N806FR
- Make and model: Airbus A318-111
- Aircraft serial: 2218
- Aircraft time: 20,765 hours, 10,865 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: F9304236
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFFERENCE NON ROUTINE NR N0072. DURING C4 S1 C-CHECK INSP NOTED AFT CARGO TRANSITION PANEL 151CH DELAMINATED. MX R & R AFT CARGO TRANSITION PANEL 151CH IAW AMM 53-42-14-400-001.
